Programme Mo 10.06.

0LogoNPA

5th Symposium for Research in Protected Areas, 10-12 June 2013, Mittersill

Monday, 10 June 2013
Click on the session title for details on the talks in that session.

07:00 Registration
08:45 Welcome
09:00 A Session - Trajectories for protected areas
Chair: Kristina Bauch, Hohe Tauern National Park Salzburg (AT)
Abstracts_A-Session.pdf
   
10:30 30 min coffee break
11:00 B1 Session - Biodiversity - impact of environmental change
Chair: Peter Huemer, Tyrolian Federal State Museum Ferdinandeum, Innsbruck (AT)
Abstracts_B1-Session.pdf
B2 Session - Sustainable development - drivers, paths, strategies
Chair: Valerie Braun, IGF Institute for Interdisciplinary Mountain Research, Innsbruck (AT)
Abstracts_B2-Session.pdf
B3 Session - Landscape management

Chair: Thomas Scheurer, ICAS/ISCAR, Bern (CH)

Abstracts_B3-Session.pdf
12:30 90 min lunch break
14:00 C1 Session - Long-term ecological research in freshwater ecosystemsl

Chair: Alois Herzig, University of Vienna (AT)


Abstracts_C1-Session.pdf
C2 Session - Forest management


Chair: Wolfgang Scherzinger, University of Salzburg (AT)


Abstracts_C2-Session.pdf
C3 Session - How compatible are protected areas' and society's expectations of conservation? (Workshop)
Chair: Ingo Mose, University of Oldenburg (DE)

Abstracts_C3-Session_WORKSHOP.pdf
15:30 30 min coffee break
16:00 D1 Session - Management - Beyond the borders
Chair: Carl Manzano, Donau Auen National Park (AT)

Abstracts_D1-Session.pdf
D2 Session - Biodiversity - α β γ diversity
Chair: Bernd Stöcklein, University of Applied Sciences Weihenstephan (DE)
Abstracts_D2-Session.pdf
D3 Session - Conservation strategies in rivers
Chair: Leopold Füreder, University of Innsbruck (AT)

Abstracts_D3-Session.pdf
17:30 150 min break
20:00 E Session - Public talk (in German)
Patrick Kupper, Swiss Federal Institute of Technology ETH Zurich (CH):
100 Jahre Nationalpark-Idee in den Hohen Tauern, Salzburg
   
22:00 End

Submit to DiggSubmit to FacebookSubmit to Google PlusSubmit to Twitter